Volume 4, Issue 2 (November 2005)                   JIRSS 2005, 4(2): 87-95 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ganjali M, Shafie K. Estimation Based on an Appropriate Choice of Loss Function. JIRSS 2005; 4 (2) :87-95
URL: http://jirss.irstat.ir/article-1-128-en.html
Abstract:   (9990 Views)
Some examples of absurd uniformly minimum variance unbiased estimators are discussed. Two reasons, argued in the literature, for having such estimators are lack of enough information in the available data and property of unbiasedness. In this paper, accepting both of these views, we show that an appropriate choice of loss function using a general concept of unbiasedness leads to risk unbiased, admissible and reasonable estimators. For this we extend the Rao- Blackwell theorem using a new way of defining unbiased estimator.
Full-Text [PDF 126 kb]   (4047 Downloads)    

Received: 2011/10/22 | Accepted: 2015/09/12 | Published: 2005/11/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society